# SDR 2004UALA00955

- Difficulty date: October 17, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 39,703 hours, 14,542 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN DENTED AT FRAME STA 761, BETWEEN STRINGERS 16L AND 15L.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED REPAIR DOUBLER - TRIPLER AND FILLERS.
